Show simple item record

dc.contributor.authorLiu, Qiming ( )
dc.contributor.authorDong, Shijie ( )
dc.date.accessioned2021-05-20T18:41:35Z
dc.date.available2021-05-20T18:41:35Z
dc.date.issued2005-03-18
dc.identifier.citationLiu, Q., & Dong, S. (2005). Periodic solutions for a delayed predator-prey system with dispersal and impulses. Electronic Journal of Differential Equations, 2005(31), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13605
dc.description.abstractA delayed predator-prey system with prey dispersal in n-patch environments and impulse effects is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions are derived for the existence of positive periodic solutions to the system.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectPredator-prey systemen_US
dc.subjectImpulseen_US
dc.subjectDispersionen_US
dc.subjectPeriodic solutionsen_US
dc.subjectCoincidence degreeen_US
dc.titlePeriodic solutions for a delayed predator-prey system with dispersal and impulsesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record